# SDR SIMA20170326006

- Difficulty date: March 26, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,231 hours, 28,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CEILING ABOVE 1A INOP. CORRECTLY ARRANGED CONNECTORS ON CEILING PANEL 233 BLC IAW AMM 25-22-04 AND 33-50-15.
